Salehi Shayegan, Amir Hossein, Zakeri, Ali, Peyghami, M. R.. (1394). An approach based on statistical spline model for Volterra-Fredholm integral equations. نشریه جغرافیا و برنامه ریزی, 4(1), 30-42.
Amir Hossein Salehi Shayegan; Ali Zakeri; M. R. Peyghami. "An approach based on statistical spline model for Volterra-Fredholm integral equations". نشریه جغرافیا و برنامه ریزی, 4, 1, 1394, 30-42.
Salehi Shayegan, Amir Hossein, Zakeri, Ali, Peyghami, M. R.. (1394). 'An approach based on statistical spline model for Volterra-Fredholm integral equations', نشریه جغرافیا و برنامه ریزی, 4(1), pp. 30-42.
Salehi Shayegan, Amir Hossein, Zakeri, Ali, Peyghami, M. R.. An approach based on statistical spline model for Volterra-Fredholm integral equations. نشریه جغرافیا و برنامه ریزی, 1394; 4(1): 30-42.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.